BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
The finitistic consistency of Heck's predicative Fregean system

Participants in the publication
Cruz-Filipe, L. (Author)
Ferreira, F. (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2015

Where published
NOTRE DAME JOURNAL OF FORMAL LOGIC

Publication Identifiers
ISSN - 0029-4527

Volume
56

Starting page
61
Last page
79

Document Identifiers
URL - https://projecteuclid.org/euclid.ndjfl/1427202974


Export

APA
Cruz-Filipe, L., Ferreira, F., (2015). The finitistic consistency of Heck's predicative Fregean system. NOTRE DAME JOURNAL OF FORMAL LOGIC, 56, 61-79. ISSN 0029-4527. eISSN . https://projecteuclid.org/euclid.ndjfl/1427202974

IEEE
Cruz-Filipe, L., Ferreira, F., "The finitistic consistency of Heck's predicative Fregean system" in NOTRE DAME JOURNAL OF FORMAL LOGIC, vol. 56, pp. 61-79, 2015.

BIBTEX
@article{22969, author = {Cruz-Filipe, L. and Ferreira, F.}, title = {The finitistic consistency of Heck's predicative Fregean system}, journal = {NOTRE DAME JOURNAL OF FORMAL LOGIC}, year = 2015, pages = {61-79}, volume = 56 }